# SDR MALA010254

- Difficulty date: February 28, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 430
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 523402
- Part serial: 02890005
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3372 NOTED 46 DEGREE DELTA T SHIFT DURING TREND.  CREW FOLLOWED ORH AND AVOIDED BOTH 80 - 84 PERCENT NG AND 95 - 98 PERCENT NG FOR REMAINDER OF FLIGHT.  AIR RETURN TO MSP.  MAINTENANCE FOUND T4.5 TRIMMER AND ITT GAUGE READING INCORRECTLY.  REPLACED TRIMMER P/N 4078T09P02, S/N ON GDB02 TIE AND ITT GAUGE P/N 523402, S/N ON 02890005, OPS CHECK GOOD.  NEW TREND DATA NEEDS TAPE ACCOMPLISHED USING NEW GPA REF NR 409, 088498 FOR FURTHER DETAILS.
